# SDR SWAA2021040558897

- Difficulty date: March 24, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 57,934 hours, 34,441 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY; AFT UPPER CORNER OF BAY; BS 662; LBL40.0'; CRACK IN WING CENTER SECTION LOWER SKIN TO BS 663 BULKHEAD ATTACH ANGLE; MARKED IN BLACK / REMOVED CRACKED ATTACH ANGLE STA 663 L/H LBL 65 TO LBL 35 AND REPAIRED IAW SRM 57-10-10-2R-5 APPLIED CIC IAW AMM 51-21-91-670-802.
